# SDR GTIA2017122502312

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 19,763 hours, 9,066 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ECAM FOR HYD Y RESERVOIR LOW AFTER TAKEOFF.  FOUND THE HYD HOSE WORN ON THE RT MLG. R & R THE HYD HOSE IAW AMM 32-11-12.  PERFORMED AN OPS CHECK OF THE HYD SYS. CHECKED OKAY. NO LEAKS NOTED. ACFT OK FOR SERVICE. PERFORMED WET MOTOR LEAK CHECK IAW AMM 71-00-00-710-046-B. NO LEAKS NOTED.
